Hi, AAYY! Rashes and dermatitis are fairly common side effects that generally only last a few days to a week or two. It should be reported to your daughter's doctor because it could be a sign of an extremely rare but serious disorder (Stevens Johnson syndrome).
Common (1% to 10%): Pruritus, rash, sweating/hyperhidrosis, urticaria
Uncommon (0.1% to 1%): Acne, alopecia, cold sweat, contact dermatitis, ecchymosis, eczema, increased tendency to bruise, maculopapular rash, skin discoloration, skin ulcer
Rare (less than 0.1%): Epidermal necrolysis/toxic epidermal necrolysis, erythema multiforme, furunculosis, hirsutism, petechia, photosensitivity reaction, psoriasis, purpura, purpuric rash, seborrhea, Stevens Johnson syndrome/Lyell syndrome
Frequency not reported: Erythema, exfoliative rash, heat rash, erythematous rash, follicular rash, generalized rash, macular rash, morbilliform rash, papular rash, pruritic rash, vesicular rash, umbilical erythema rash
Postmarketing reports: Erythema nodosum, exfoliative dermatitis, thrombocytopenic purpura[Ref]
Best regards, Wildcat
AAYY; With most medication that is one thing if it happens you really should call the doctor right away. There are several things it could be. But most people this is not a normal side effect of the ones you get when you just start it. Please go with WildCats information and get the call to her doctor. have a good day.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2015 • 1 answer
Posted 9 Oct 2016 • 2 answers
Posted 30 Mar 2018 • 1 answer
Posted 17 Jul 2018 • 3 answers
Posted 20 days ago • 2 answers